ROC Curves in Non-Parametric Location-Scale Regression Models
Article first published online: 16 APR 2010
© 2010 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 38, Issue 1, pages 169–184, March 2011
How to Cite
GONZÁLEZ-MANTEIGA, W., PARDO-FERNÁNDEZ, J. C. and KEILEGOM, I. V. (2011), ROC Curves in Non-Parametric Location-Scale Regression Models. Scandinavian Journal of Statistics, 38: 169–184. doi: 10.1111/j.1467-9469.2010.00693.x
- Issue published online: 16 APR 2010
- Article first published online: 16 APR 2010
- Received January 2009, in final form December 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!